# SDR NACA201502260013

- Difficulty date: February 26, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BELT FRAME WEB AT BS277 STR 16R.  CRACKED BELT FRAME WEB AT STA 277, STR 16R.  REPAIRED IAW SERVICE REQUEST 3-3118662701, DOUBLER REPAIR, AND RADIUS FILLER FABRICATED IAW SRM 53-00-07, REPAIR 15. ACCEPTABLE BY FAA 8100.9 REF MCO3008, W/O 1348553.
